MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469890160
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The field service engineer inspected the analyzer, performed diagnostics, and determined that there were no mechanical or fluidic issues.He attributed the event to sample quality issues.He performed a manual wipe-down of the shaft for temperature regulation to remove accumulated dust and ensure thermal stability, replaced the sipper syringe assembly, reviewed the analyzer's photos associated with the event, and verified the analyzer's performance with comprehensive instrument checks and camera log audit.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable elecsys troponin t gen 5 result from one patient sample tested on the cobas e 801 analytical unit.The initial result from the analyzer was 23.9 ng/l.The repeat result from the analyzer was 11.7 ng/l.The repeat result from another cobas analyzer was 11.4 ng/l.The physician questioned the initial result as it did not match the patient's first result of 12.5 ng/l, prompting the rerun.The patient's third result after two hours was 12.0 ng/l.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The investigation reviewed the data set provided by the customer: the calibration results are within the specified ranges.The qc results are within the specified ranges.There is no indication of a performance issue with the reagent.The preanalytical data do not indicate any issues.The cause of the event could not be determined.The investigation determined that the service actions resolved the issue.

Brand Name
ELECSYS TROPONIN T GEN 5
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24910472
Report Number1823260-2026-01470
Device Sequence Number9874229
Product Code MMI
UDI-Device Identifier07613336158982
UDI-Public07613336158982
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469890160
Device Lot Number88249601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale